# SDR 95FDEA01292

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 65185385
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0232 043.  CORROSION C53-132-2(1) ON STA 870 LOWER CHORD LBL 70, 38-41, RBL 20, WL 156.  REMOVED AND REPLACED BS 870 LOWER CHORD, LBL 70, WL 156 PER FEDEX EA 7-5710-29709.
